# SDR P5CA2017111600376

- Difficulty date: November 8, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,951 hours, 2,874 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pressure Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL PRESSURE LIGHT DISPLAYED ON INTERMITTENTLY THREE TIMES DURING CRUISE.  THE RT ENGINE OIL PRESSURE REMAINED STEADY AND IN NORMAL RANGE.   NO EXTERNAL OIL LEAKS. OIL TANK FILL CAP AND PRESSURIZING VALVE NORMAL.  MAGNETIC CHIP DETECTOR CHECKED, NO CHIPS FOUND IAW FIM 79-21, F/T 805, FIG 104.  CLEANED THE RT ENGINE LOW OIL PRESSURE SWITCH CONNECTOR IAW AMM 78-33-01. ENG IDLE RUN NORMAL.
